# SDR TWAA0017205

- Difficulty date: October 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK AT STA 180 BETWEEN RBL 44 AND 52, LEVEL ONE CORROSION WAS FOUND ON FLOOR WEB IN 2 LOCATIONS, WHERE FLOOR PANEL RUBBED ON WEB.  REMOVED OLD WEB.  MANUFACTURED NEW PER SPM 6-70-01.  INSTALLED PER SRM 53-01, PAGE 18.
